# SDR IPXA2023042137449

- Difficulty date: April 13, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 114,278 hours, 19,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 122837
- Condition: Inoperative
- Location: Main Deck - Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE UPPER DECK AISLE EMERGENCY LIGHT INOP (M5055) (REPLACE) I.A.W AMM 33-51-04-902-001-001 REV.107.00 REPLACED BATTERY (M5055) AT UPPER DECK AND PERFORMED POWER SUPPLY TEST, THE RESULT WAS SATISFACTORY. IPC VERIFIED AND SERVICEABLE PARTS TAG NO.073707. ALL PAPERWORK C/W
